Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 1


The New Probability Distribution: An Aspect to a Life Time Distribution

PP: 35-42
Dinesh Kumar, Umesh Singh, Sanjay Kumar Singh, Souradip Mukherjee,
In the present article, we have proposed a method to construct a new distribution on the basis of any two baseline independent continuous distributions on the same spectrum and studied some statistical properties of the proposed distribution. Further, for application point of view, we have derived it for Weibull distribution as a baseline distribution and proved its application in comparison to the other well known distributions like gamma, Weibull and exponentiated exponential distribution in terms of fitting a real data through AIC, BIC test and log likelihood (LL) criterion of goodness of fit.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved